MAUDE Adverse Event Report: MEDISAFE UK LTD. INNOWAVE ULTRA + SONIC IRRIGATOR

MEDISAFE UK LTD. INNOWAVE ULTRA + SONIC IRRIGATOR
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the unit and found that the rubber washer in the cold waterline required replacement.The cold waterline connects from the innowave ultra + sonic irrigator to the facility's cold water outlet.The steris technician replaced the rubber washer, tested the function and operation of the unit, and confirmed it to be operating properly.The innowave ultra + sonic irrigator was returned to service and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that water was leaking from their innowave ultra plus sonic irrigator.No report of injury.

Brand Name
INNOWAVE ULTRA + SONIC IRRIGATOR
Common Device Name
SONIC IRRIGATOR
Manufacturer (Section D)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK  CM23 5GZ
Manufacturer (Section G)
MEDISAFE UK LTD.
unit 7 & 8, dunmow road
bishops stortford
hertfordshire, CM23 5GZ
UK   CM23 5GZ
Manufacturer Contact
daniel davy
5960 heisley road
mentor
4403927453
MDR Report Key19034064
Report Number9617134-2024-00001
Device Sequence Number8167847
Product Code FLG
UDI-Device Identifier00724995152727
UDI-Public00724995152727
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown